Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 15 found articles
 
 
  Finding multiple roots of a box-constrained system of nonlinear equations with a biased random-key genetic algorithm
 
 
Title: Finding multiple roots of a box-constrained system of nonlinear equations with a biased random-key genetic algorithm
Author: Silva, Ricardo M. A.
Resende, Mauricio G. C.
Pardalos, Panos M.
Appeared in: Journal of global optimization
Paging: Volume 60 (2013) nr. 2 pages 289-306
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands